Alert archive / Arizona / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 14, NWS Tucson, AZ

July 14, 2012Pima County, Pinal County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jul 14, 2012, 2:15 PM MST for Pima County, Pinal County, Arizona. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2012, 2:15 PM MST (21:15 UTC)
Expired
Jul 14, 2012, 3:00 PM MST
In force
45 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

Counties Pima County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 90 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 9.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2012-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1664 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2012-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1664 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WUUS55 KTWC 142115
SVRTWC
AZC019-021-142200-
/O.NEW.KTWC.SV.W.0014.120714T2115Z-120714T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
215 PM MST SAT JUL 14 2012

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...ORO VALLEY...MARANA...
  SOUTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 300 PM MST

* AT 204 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
  THESE SEVERE THUNDERSTORMS EXTENDED FROM NEAR SADDLEBROOKE WEST TO
  NORTHWEST OF SILVER BELL. MOVEMENT OF THESE THUNDERSTORMS WAS TO 
  THE NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOVE
  MOUNTAIN...CATALINA...SADDLEBROOKE...ORACLE JUNCTION...RED ROCK...
  PICACHO PEAK...PICACHO...FRIENDLY CORNERS AND BIOSPHERE 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.

&&

LAT...LON 3272 11170 3273 11086 3258 11082 3246 11086
      3228 11135 3235 11175
TIME...MOT...LOC 2113Z 178DEG 9KT 3245 11119

$$
2 follow-up statements
309 
WWUS55 KTWC 142133
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
233 PM MST SAT JUL 14 2012

AZC019-021-142200-
/O.CON.KTWC.SV.W.0014.000000T0000Z-120714T2200Z/
PIMA AZ-PINAL AZ-
233 PM MST SAT JUL 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MST
FOR SOUTH CENTRAL PINAL AND NORTH CENTRAL PIMA COUNTIES...

AT 223 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL. THESE THUNDERSTORMS EXTENDED FROM NORTHWEST OF SILVER 
BELL EASTWARD TO WEST OF ORACLE. THESE THUNDERSTORMS WERE MOVING TO 
THE NORTH AT 15 MPH. ALSO...BLOWING DUST MAY BRIEFLY REDUCE 
VISIBILITIES TO AROUND ONE HALF OF A MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.

&&

LAT...LON 3272 11170 3273 11086 3258 11082 3246 11086
      3228 11135 3235 11175
TIME...MOT...LOC 2131Z 178DEG 9KT 3249 11119

$$
940 
WWUS55 KTWC 142204
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
304 PM MST SAT JUL 14 2012

AZC019-021-142212-
/O.EXP.KTWC.SV.W.0014.000000T0000Z-120714T2200Z/
PIMA AZ-PINAL AZ-
304 PM MST SAT JUL 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PINAL AND NORTH
CENTRAL PIMA COUNTIES HAS EXPIRED...

AT 302 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE LINE OF THUNDERSTORMS THAT PRODUCED QUARTER SIZE HAIL 
EARLIER THIS AFTERNOON HAD WEAKENED. THUS...THE SEVERE THUNDERSTORM 
WARNING FOR SOUTH CENTRAL PINAL AND NORTH CENTRAL PIMA COUNTIES HAS 
BEEN ALLOWED TO EXPIRE.

LAT...LON 3272 11170 3273 11086 3258 11082 3246 11086
      3228 11135 3235 11175
TIME...MOT...LOC 2133Z 178DEG 9KT 3250 11119

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:50 PM MST, 25 minutes earlier.

Area forecast discussion, Jul 14, 1:50 PM MST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
150 PM MST SAT JUL 14 2012

.SYNOPSIS...ABUNDANT MOISTURE WILL RESULT IN SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH MONDAY. SOMEWHAT DRIER AIR WILL MOVE INTO THE
AREA BY MIDWEEK FOR DECREASING PRECIPITATION CHANCES. SCATTERED
MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL THEN RETURN LATE IN
THE WEEK AND NEXT WEEKEND.

&&

.DISCUSSION...MCS THAT DEVELOPED OVER CENTRAL SONORA EARLY THIS
MORNING HAS MOVED NWD INTO SRN AZ EARLY THIS AFTERNOON. SCATTERED TO
NUMEROUS SHOWERS/TSTMS ONGOING ACROSS PIMA COUNTY EXTENDING NEWD
INTO WRN GRAHAM COUNTY. VORT MAX ASSOCIATED WITH THIS SYSTEM IS
PROGGED VIA THE 14/12Z GFS TO MOVE NWD INTO CENTRAL AZ THIS EVENING.
DESPITE FAIRLY QUICK NWD CELL MOVEMENT...HEAVY RAINFALL IS A CONCERN
INTO EARLY THIS EVENING. LEAST LIKELY AREA FOR RAINFALL THRU TONIGHT
WILL BE NEAR THE NEW MEXICO BORDER. WILL MAINTAIN A SLIGHT CHANCE OF
SHOWERS/TSTMS MOST SECTIONS LATE TONIGHT.

SUN-TUE...
ABUNDANT MOISTURE IN COMBINATION WITH CONTINUED GENERALLY SLY FLOW
WILL TRANSLATE INTO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS/
TSTMS SUN-MON. BY TUE...14/12Z GFS/ECMWF WERE SIMILAR WITH DEPICTING
AXIS OF DEEPER MOISTURE TO BE SHUNTED EWD INTO NEW MEXICO AS FLOW
ALOFT BECOMES INCREASINGLY SWLY. HAVE OPTED FOR DRY CONDITIONS TUE
ACROSS WRN PIMA COUNTY...AND A CHANCE OF AFTERNOON/EVENING SHOWERS/
TSTMS FROM TUCSON EWD.

WED-THU...
14/12Z GFS/ECMWF WERE SIMILAR WITH DEPICTING A MARKEDLY DRIER REGIME
THIS PERIOD. POPS DEPICT A DOWNWARD TREND WED-THUR VERSUS EARLIER IN
THE WEEK...ALTHOUGH THIS TREND IS NOT QUITE AS MUCH AS THE GFS/ECMWF
INDICATE. ALSO...THE GFS/ECMWF CONTINUE TO PROG THE BULK OF REMNANT
TROPICAL MOISTURE TO REMAIN WEST OF THIS FORECAST AREA. AT ANY
RATE...THE OFFICIAL FORECAST WILL DEPICT ISOLATED-SCATTERED
AFTERNOON AND EVENING SHOWERS/TSTMS FROM TUCSON EWD...AND DRY
CONDITIONS ACROSS WRN PIMA COUNTY AND MUCH OF CENTRAL PIMA COUNTY.

FRI-SAT...
DEEPER MOISTURE IS PROGGED TO RETURN TO SE AZ FRI-SAT AS AN INVERTED
TROUGH MOVES WWD ACROSS CHIHUAHUA AND SONORA. POPS HAVE BEEN TRENDED
UPWARD TO REFLECT THE PROGGED MOISTURE INCREASE AND EXPECTED
INFLUENCE OF THE INVERTED TROUGH. BY SAT...SCATTERED MAINLY
AFTERNOON AND EVENING SHOWERS/TSTMS SHOULD RETURN AT LEAST FROM
TUCSON EWD. HAVE OPTED FOR A SLIGHT CHANCE OF SHOWERS/TSTMS SAT
AFTERNOON AND SAT EVENING ACROSS WRN/CENTRAL PIMA COUNTY.

HIGH TEMPS SUN-TUE TO AVERAGE ABOUT 5 DEGS F BELOW NORMAL. WARMER
WED-THUR DUE TO A DRIER REGIME...THEN DAYTIME TEMPS FRI-SAT TO BE A
DEGREE-OR-TWO ABOVE NORMAL.

&&

.AVIATION...SCT-NMRS TSRA/SHRA THIS EVENING THEN ISOLD-SCT -TSRA/
-SHRA 06Z-18Z SUNDAY. SCT TSRA/SHRA SUNDAY AFTERNOON. BRIEF WIND
GUSTS APPROACHING 40 KTS WITH THE STRONGEST TSRA. OTHERWISE...VFR
CONDITIONS AND SURFACE WIND GENERALLY LESS THAN 10 KTS THRU SUNDAY
AFTERNOON OR 16/00Z. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...SCATTERED THUNDERSTORMS WILL OCCUR THROUGH MONDAY.
ABUNDANT MOISTURE WILL LEAD TO LOCALLY HEAVY RAINFALL. A SLIGHT
DRYING TREND IS FORECAST BY MIDWEEK. HOWEVER...ADEQUATE MOISTURE
WILL PROVIDE AT LEAST A SLIGHT CHANCE OF MAINLY AFTERNOON AND
EVENING THUNDERSTORMS WEDNESDAY AND THURSDAY. SCATTERED MAINLY
AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN BY NEXT WEEKEND.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

BF

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 14, 8:55 AM MST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
855 AM MST SAT JUL 14 2012

AZZ501>506-514-515-150600-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
855 AM MST SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR THROUGH TONIGHT. THE MAIN
THREAT WILL BE HEAVY RAINFALL. ALSO...THERE IS THE POSSIBILITY OF
A SEVERE WIND GUST OR TWO OCCURRING...MAINLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY
THROUGH TUESDAY. GIVEN THE VERY MOIST ENVIRONMENT...THE MAIN
THREAT WILL BE LOCALLY HEAVY RAINFALL. THEREAFTER...SOMEWHAT DRIER
AIR WILL LEAD TO DECREASING PRECIPITATION CHANCES DURING THE
LATTER PART OF THE WEEK. THERE WILL STILL BE ENOUGH MOISTURE FOR A
SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WEDNESDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ507>513-150600-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
855 AM MST SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

EXPECT ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT. THE
MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AMPLE MOISTURE WILL PROVIDE THE DAILY CYCLE OF MAINLY AFTERNOON
AND EVENING THUNDERSTORMS SUNDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Jul 14, 12:48 PM MST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1248 PM MST SAT JUL 14 2012

AZZ503-504-507-513-142030-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-TUCSON METRO AREA INCLUDING
TUCSON/GREEN VALLEY/MARANA/VAIL AZ-UPPER SAN PEDRO RIVER VALLEY
INCLUDING SIERRA VISTA/BENSON AZ-UPPER SANTA CRUZ RIVER AND ALTAR
VALLEYS INCLUDING NOGALES AZ-
1248 PM MST SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIMA AND EXTREME
NORTHWESTERN SANTA CRUZ COUNTIES UNTIL 130 PM MST...

AT 1244 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHEAST OF TUBAC...OR 11 MILES SOUTH
OF GREEN VALLEY.  THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...GREEN VALLEY...SAHUARITA...
ARIVACA JUNCTION AND CORONA DE TUCSON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3206 11124 3201 11074 3186 11072 3173 11085
      3172 11115
TIME...MOT...LOC 1948Z 180DEG 0KT 3170 11094

MEADOWS
Special weather statement, Jul 14, 1:48 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
148 PM MST SAT JUL 14 2012

AZZ502>507-514-142130-
SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT
LEMMON/SUMMERHAVEN AZ-SOUTH CENTRAL PINAL COUNTY INCLUDING
ELOY/PICACHO PEAK STATE PARK AZ-SOUTHEAST PINAL COUNTY INCLUDING
KEARNY/MAMMOTH/ORACLE AZ-TOHONO O'ODHAM NATION INCLUDING SELLS
AZ-TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL
AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON
AZ-UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ-
148 PM MST SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PINAL AND
NORTHEASTERN PIMA COUNTIES UNTIL 230 PM MST...

AT 145 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF SAHUARITA...OR 11 MILES
SOUTHWEST OF TUCSON...MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...TUCSON...ORO VALLEY...
MARANA...AVRA VALLEY...SAN XAVIER MISSION...TUCSON INTERNATIONAL
AIRPORT...DOVE MOUNTAIN...PICTURE ROCKS...CATALINA...MOUNT
LEMMON/SUMMERHAVEN AND SADDLEBROOKE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3262 11141 3258 11051 3218 11061 3195 11081
      3199 11126
TIME...MOT...LOC 2047Z 197DEG 11KT 3210 11103

MEADOWS
Local storm report, Jul 14, 2:11 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
211 PM MST SAT JUL 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             1 ESE SADDLEBROOKE      32.53N 110.89W
07/14/2012  E1.00 INCH       PINAL              AZ   TRAINED SPOTTER

&&

EVENT NUMBER TWC1200017

JM
Local storm report, Jul 14, 2:13 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
213 PM MST SAT JUL 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             2 SE SADDLEBROOKE       32.51N 110.89W
07/14/2012  E0.75 INCH       PINAL              AZ   TRAINED SPOTTER

&&

EVENT NUMBER TWC1200018

JM

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 5:18 PM MSTSpecial Weather StatementTWCSanta Cruz42 min
Jul 14, 12:26 PM MSTAreal Flood AdvisoryTWCCochise, Pima, Santa Cruz3 hr
Jul 14, 12:48 PM MSTSpecial Weather StatementTWCSanta Cruz42 min
Jul 14, 1:04 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Pima, Pinal4 hr
Jul 14, 1:42 PM MSTFlash Flood WarningTWCPima2 hr
Jul 14, 1:48 PM MSTSpecial Weather StatementTWC42 min
Jul 14, 2:47 PM MSTFlash Flood WarningTWCPima, Pinal118 min
Jul 14, 4:49 PM MSTSpecial Weather StatementTWC41 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.